MAUDE Adverse Event Report: ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Model Number 03R89-23
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer experienced a delay in reporting patient results (hbcore and hcv-ii) due to the customer's lis not receiving data from the aliniq ams.It was discovered that the aliniq ams was unable to transfer the results because the cpu went out.Field service had to reset the ams server to resolve the issue.The customer stated that due to hcv-ii results being delayed approximately 24 hours, transfusion of blood product was delayed to one patient.It is unknown what type of blood product, patient diagnosis or whether there was any patient harm due to the delay.No additional patient details were available.
 
Additional Manufacturer Narrative
Data communication between the aliniq ams and the customer middleware and lis are performed via sftp file transfer that is managed by the laboratory it department.Technical investigations confirmed that all the samples were correctly received by the aliniq ams from the alinity s and they were properly managed by the aliniq ams on november 09, 2022.All test result files were sent from the aliniq ams to lis via labonlinelink (as the evidence of the correct transmission the result files were re-named from.Xxx to.Res).The root cause of the event was a customer use error: sftp communication failure occurred between november 09, 2022 12.49pm and (b)(6) 2022 at ~6pm in the customer environment where the customer it department is responsible for its infrastructure security and availability.Delays in data file transfer from the aliniq ams to lis was caused by acts or omissions of the laboratory it department.Being the customer it department is the owner of the environment and fully responsible to ensure infrastructure security and availability, actions to restore communications within the laboratory were taken by the customer it team.On (b)(6) 2022 the customer restarted their servers but they did not provide any details about actions or troubleshooting performed by their it department to restore system connections and data transfer.Therefore, as no issue was confirmed on the aliniq ams, no actions were taken on the aliniq ams product.The local abbott representative supported the customer in re-sending test results managed by the aliniq ams on 09 and (b)(6) 2022 and in the verification that all results were present and transferred to the lis.Trending review determined no trend for the issue for the product.No additional complaints similar to the issue described in the current complaint were identified.Device history record review did not show any potential non-conformances, or deviations.Labeling was reviewed and found to adequately address the issue under review.Based on the investigation, no malfunction or deficiency for the aliniq ams was identified.

Brand Name
ALINIQ AMS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT  00144
Manufacturer (Section G)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT   00144
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key15874719
Report Number3004032053-2022-00010
Device Sequence Number19465979
Product Code JQP
UDI-Device Identifier00380740145118
UDI-Public00380740145118
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03R89-23
Device Catalogue Number03R89-23
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/09/2022
Supplement Date Received by Manufacturer02/01/2023
Initial Report FDA Received Date11/28/2022
Supplement Report FDA Received Date02/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient SexUnknown